# SDR USAA2013112600013

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 51,214 hours, 18,752 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 38861681
- Part serial: P930
- Condition: Leaking
- Location: Apu
- Part time: 48,084 hours, 17,516 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN DESCENT TO PHX BEGINNING BELOW FL180.  COMPLIED WITH JOB CARDS 26L00021001, 26L00021002 & 26L00026004.  APU IGV ACTUATOR DRAIN LEAKING 30 - 40 DROPS OF FUEL PER MINUTE.  R & R APU IGV ACTUATOR IAW MM 49-23-51, OPERATIONS GOOD.  APU OVER SERVICED, ADJUSTED OIL LEVEL TO PROPER SERVICE LEVEL.  NR 2 ENG PUDDLE BELOW DE-OILER VENT ON OTBD FAN COWL.  INSTALLED NR 2 ENG DE-OILER SEAL ASSEMBLY IAW MM 72-60-31.  RAN ENG NO LEAKS.
